# SDR DHL9980704C

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: C4 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUS EXT C-4 CUT OUT FWD UPPER CORNER SHOWS CRACK AT FS 1405 AND 26R.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER  AND TRIPLER, INSTALLED PER SRM 51-1-8.  FILLET 1 X 1, DOUBLER 20 X .90 AND TRIPER 18 X 17.
